# SDR MASA00002

- Difficulty date: January 12, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing
- Component: Light Assy, Bruce
- Component part number: BM1006002
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5757 - SWF-RDU - DURING STANDARD PRE-FLIGHT INSPECTION, THE CREW NOTED THE LEFT OVERWING FORWARD EMERGNECY LIGHT FAILED TO ILLUMINATE.  MAINTENANCE WAS CALLED OUT AND DEFERRED THIS ITEM PER MEL NUMBER 33512.  LATER THAT DAY MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING FORWARD EMERGENCY LIGHT PER WORK ORDER 1000112019.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
